# SDR ASAA2022092940082

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,077 hours, 15,450 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005576
- Condition: Faulty
- Location: #2 Engine
- Part time: 42,963 hours, 13,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 DRIVE LIGHT ILLUMINATED ON CLIMB OUT. GROUNDED - YES. REMOVED AND REPLACED #2 IDG REF B737-800 AMM 24-11-11.
